T3 question

I'm on usual levo dose(125mcg) + 6,25mcgT3(Thylexan) about 2 weeks for now and I'm feel relatively ok, (a little low in the evening) but I would like to try up my T3. I did not reduced my levo T4 dose. How do I know when is the right moment for upgrade(I should still remain on this combo another week or two or now is the right moment)?

If I will add another quarter when is the best moment in day to take (in the morning all 12mcg or in late afternoon or at bead time)?

Thank you...

Last edited by

11 Replies

  • Adin,

    It's okay to increase dose now. You'll have to fiddle around with timings to find what suits you. I take my first dose of T3 with T4 on waking, and a second dose of T3 at bedtime. If T3 at night interrupts your sleep take the second dose 8-12 hours after the first.

    Hold at 12.5mcg T3 for six weeks and check FT3 level before increasing further.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thank you Clluter, I wonder if it is necessary to reduce the levo dose(125mcg) for add the second T3 dose ?

  • Adin,

    Only if FT4 is top of range.

  • Ok, thank you vry much

  • I forgot one more question Clutter please; if it's normal and why when I started to add the T3 to my levo in the morning, I felt warmed up in the evening (not along the day) and my nose was running (like I had a flu).

  • Adin,

    T3 speeds up your metabolism and that's why you start to feel warmer. I don't know why your nose was running. Hayfever perhaps?

  • Hello Clutter, sorry to bother you again but today in the morning I take a litlle more T3(aprox 7, 8 mcg compared to yesterday 6,25) and my usual levo(125mcg) and after a few hours I felt nervous, agitated and fast pulse.

    What this means, I'm overmedicated and should reduce the dose (T3 or T4) or it is only temporary during the adaptation stage because I increased my T3 dose. ?

    Initially when I started to add the T3 to my levo two weeks ago, I felt very well (calm, my moodiness was good) but today I'm vry anxios. What I did wrong?

  • Adin,

    It may be that the increase is too much. Go back to 6.25mcg for a few days until the agitation and fast pulse subside and then try again. If it happens again it may be that you don't need the increase in dose.

  • Thanks Clutter, you are so kind. I don't know why my ears ringing so loud. Strange because this happens when I'm undermedicated.

  • Adin,

    Another member reports her tinnitus and ringing in the ears becomes worse when she takes too much T3.

  • I understand, I will reduce T3 to see what happens. Thank you.

You may also like...